# SDR USAA020210

- Difficulty date: June 5, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER CORRODED 3 INCH BY 3 INCH AREA, AFT PRESS BULKHEAD STIFFENER BS 1018 BL 00.  INSTALLED DOUBLER, SPLICED SECTION OF STIFFENER PER BOEING DRAWING 65C28106.  (M)
